# SDR REXA2022101600889

- Difficulty date: September 18, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331215S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 533.00 IS CORRODED BETWEEN STGR 17L AND 18L FABRICATED, LOCATED AND DRILLED, NDT AND INSTALLED FRAME REPAIR AT FS533 IAW CRJ900 SRM 53-00-06-201-001-A03 FIG 53-00-06-991-883.
